Journal article icon

Journal article

Formality in generalized Kähler geometry

Abstract:
We prove that no nilpotent Lie algebra admits an invariant generalized Kahler structure. This is done by showing that a certain differential graded algebra associated to a generalized complex manifold is formal in the generalized Kahler case, while it is never formal for a generalized complex structure on a nilpotent Lie algebra.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.topol.2006.11.002

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Engineering and Physical Sciences Research Council More from this funder
Publisher:
Elsevier Inc. Publisher's website
Journal:
Topology and its Applications Journal website
Volume:
154
Issue:
6
Pages:
1119–1125
Publication date:
2007-03-05
DOI:
ISSN:
0166-8641
URN:
uuid:795e5d7e-3fd7-48ae-a104-5c7213683eec
Local pid:
ora:10772
Language:
English
Keywords:
Subjects:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP